# SDR 96ZZZX1651

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831CA
- Make and model: Beech 1900D
- Aircraft serial: UE20
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivets
- Part number: CR3245
- Condition: Loose
- Location: Vert Tab
- Part time: 6,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS, LOOSE FASTENERS ON BOTH SIDES OF VERTICAL STABILIZER FORWARD SPAR WERE NOTED.  ALTHOUGH A SIMILAR PROBLEM WAS ADDRESSED IN SB 2044 ON EARLIER MODEL 1900S, ADDITIONAL EVALUATION AND STUDIES ARE RECOMMENDED AS OTHER PREVIOUS IDENTIFIED AREAS OF CONCERN IN THE EMPENNAGE SECTION MAY BE RELATED.  REPAIR WAS ACCOMPLISHED PER BEECHCRAFT RECOMMENDED PROCEDURE.
